# SDR USAA2013043000001

- Difficulty date: April 29, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 41,857 hours, 15,279 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - OUT OF ADJUSTMENT DIMENTION "B" BETWEEN FINGER & STRIKER LEVER ON DOOR 831.  ADJUSTED DIMENTION "B" BETWEEN FINGER & STRIKER LEVER AT FORWARD LEFT DOOR 831 IAW AMM 52-11-14-820-002-A FROM STEP 1 THRU STEP 4A(1) IS OK.
